# SDR AALA202104139004

- Difficulty date: April 12, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 16,750 hours, 6,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY LIGHT 12WL INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT 12WL PER AMM 33-51-38.
